# SDR FDEA201611113983

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOORBOARD 241BJ IS DAMAGED AT LOWER SKIN.   REPAIRED IAW SRM 53-10-20 PARA 8B.
